It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-29-2003, 03:39 PM   #1
Newbie
 
Join Date: Jan 2003
Posts: 5
bestwood HB User
Post what causes the heavy feeling in head/celaxia

two questions for anyone who might know the answers.

firstly does anyone know the exact medical cause of
the heavy feeling in the the head that is often associated with stress and anxiety.I have suffered stress for many years and at counselling others have
said they have the same feeling to quote "its like having a tv on top of your head"

secondly a question about celaxia

a rather strange thing has happened to me
I have had really bad stress for over a year now
and in desperation (I was not up to seeing the doc),
after researching a lot on the web I ordered some celaxia from an online pharmacy- please dont lecture
me on the stupidity it was really was desperation.
prior to this over the last few weeks i started taking
herbal stress medication and vitamins.From about a week ago i have started to feel a little better.The
celaxia arrived 3 days ago

first day 1 took 10 mg
second day I took 10mg

That day my elderly mother fell down stairs badly and I managed to cope with the situation although I did feel panicky when the doctor came to the house
also that day I went into a super-market and for the first time in a year did not feel weird then I took the dog a long walk and didnt feel weird. Believe me
these things would have been impossible to do a week ago.

Today i took 20 mg and have had a really good day with very few anxiety symptoms

The celaxia Is supposed to take a few weeks to have any real effect and I would not have though the very low dosage could have had such a profound effect in the short timescale.I dont know whether the herbal stuff and vitamins have suddenly kicked in(i stopped
taking herbal stress pills when I started on the celaxia).

I have a dilemma now

I dont want to continue the self medication route if possible

I want to see the doctor as soon as I can but dont want to admit what I have done or to go with the celaxia in my system

If I stop the celaxia I may not be in fit state to see the doctor

As things stand it would be very easy just to continue
with celaxia and see how things went but i feel its not the right thing to do.

I would like to know how fast celaxia has worked
for others

I really would appreciate any comments about my situation


 
Sponsors Lightbulb
   
Old 01-29-2003, 03:45 PM   #2
Newbie
 
Join Date: Jan 2003
Posts: 5
bestwood HB User
Post

sorry the celaxia should be spelt celaxa otherwise know as Cipramil

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Imbalance, heavy head, being tossed about when doing anything. xiaomeicare Brain & Nervous System Disorders 4 11-22-2009 03:07 PM
my head hurt and heavy i feel like i am on a boat what causes that? ramgett29 General Health 0 11-06-2009 08:16 PM
what causes electric shock sensation 3732377pa Multiple Sclerosis 8 07-01-2008 10:18 AM
diarrhea and unable to wake up properly...causes anyone?help!!! mermeleda Bowel Disorders 3 06-12-2008 05:22 AM
Heavy headedness: what does it mean? Eldean Open to All Other Health Topics 1 07-26-2007 06:36 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!